# SDR SIMA20130807010

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 29,397 hours, 25,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THIRD EMERGENCY LIGHTS FLOOR PROXIMITY STRIP INOPERATIVE.  REPAIRED EMERGENCY LIGHT IAW SWPM 20-21-00.  OPS CHECKED GOOD IAW 33-41-00.  RETURNED TO SERVICE.
